It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-21-2008, 12:38 PM   #1
Newbie
(female)
 
Join Date: Jun 2008
Location: Az
Posts: 1
hiker002 HB User
Side effects when getting off of Lyrica

I got off of Lyrica slowly over the course of 4 months. When I was dow to 50 mg a day my Dr. said I can stop taking it. I stopped a week ago and feel worse than I did while taking it. Question.....Can an altered sense of smell, (the smell of cigarrettes constantly), lightheadedness, having the occasional shakes and being more tired than when I was on Lyrica, be side affects of getting off of Lyrica.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Post Fusion L5/S1 Lyrica and side effects 2young2bMimi Back Problems 2 04-15-2009 08:59 PM
Side effects for Lyrica advice deljo Back Problems 13 12-18-2008 05:46 PM
side effects from stopping lyrica ?? Queenneeee Pain Management 1 11-19-2008 07:51 PM
Lyrica Side Effects/benefits Adamhi Arthritis 5 05-27-2008 04:55 PM
Lyrica Side Effects. georgi Fibromyalgia 17 03-02-2008 12:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!